# SDR DALA2024062506511

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,209 hours, 31,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNNOWN
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT ARM.  PERFORMED DOOR ADJUSTMENT IAW AMM 52-11. R1 DOOR ARMS & OPS CHECKED NORMAL.
